# SDR SWAA2021030452360

- Difficulty date: February 13, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 74,252 hours, 43,809 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 24L LOCATED AT BS 540 FWD CARGO COMPARTMENT / REPAIRED STRINGER 24L LOCATED AT BS 540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 PARAGRAPH 4 TABLE 202;203 FIG 206. MATERIAL USED 7075-T0-0-050 PO-2020 172955 1; 7075T0-0-0-056 PO-2020-205766 1. HEAT TREATED AND CONVERTED FROM T0 TO T6 IAW BAC 5602. TOOL USED TEMPERATURE CONTROLLER P/N P3015606300000 S/N U2820025 DUE DATE 25FEB21
